# SDR SWAA2021120640134

- Difficulty date: November 3, 2021
- Submitted: December 6, 2021
- Operation: Air carrier
- Aircraft: N206WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34011
- Aircraft time: 52,876 hours, 31,083 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON PASSENGER CABIN SEAT TRACK BS727B - 887. LBL25 WL208.  REMOVED CORROSION ON PASSENGER CABIN SEAT TRACK REWORK AREA AT WELL 5'X.90' MAX. DEPTH OF REWORK .021' AND FOUND OUT LIMITS IAW SRM 53-00-52-1A-1.  REMOVED PASSENGER CABIN SEAT TRACK FROM BS727B TO BS887; LBL25; WL208 PER SRM 51-40-02-0G-0.
